Ihave a five yr old that is taking keppra and she is having serious problems remembering basic kindergarden lessons, like site words and alphabet, numbers and she has severe leg cramps
11 Oct 2010
Keppra causes memory loss and body aches, these are common side effects.
Feeling restless (agitated of hyperactive) is a serious side effect which you must report immediately.-
Do talk to her doctor about these side effects she might need a dose adjustment or perhaps another medication which is similar but with lower risks of experiencing possible side effects.-
I am truly sorry your princess is undergoing these side effects.
All the best to you and your princess.-
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tramadol SR150 Hi I have been on tramadol sr150mg 3 times a day for sever back pain..I have been on. them since 1994 now I am I have now finding that ...
1 answer • 27 Jul 2011
Has anyone experienced memory loss due to failure to use a c-pap machine for a couple of nights in a
... row? I did not use the machine for a couple of nights and for two days my memory seem to have gone away. I was in a state of total confusion. The ...
2 answers • 14 Oct 2011
My wife is 56 years old. She takes Vimpat 50 mg (3 times daily) and Keppra 500 mg once a day to control her epilepsy. The auras/seizures are ...
3 answers • 21 Oct 2012
I took Accutane for my acne problem for about 2 months and realised that I started getting severe joint pains almost everywhere (feets, elbows, ...
1 answer • 13 Aug 2013
heartburn,trouble walking,memory loss, How long do the side effects last???
3 answers • 11 Apr 2015